MAUDE Adverse Event Report: RIVERPOINT MEDICAL ORTHOBUTTON CL; NON-ABSORBABLE FIXATION DEVICE

RIVERPOINT MEDICAL ORTHOBUTTON CL; NON-ABSORBABLE FIXATION DEVICE
Model Number RP-OBCL-20-TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and no issues were noted with the lot prior to release.As part of the investigation into this incident, user device damage was noted.The instructions for use for the device states "in handling this or any other suture material, care should be taken to avoid damage from handling.Avoid crushing or crimping damage due to application of surgical instruments such as forceps or needle holders." if additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the loop was broken when surgeon was trying to pull the graft through the tunnel." the event happened during an acl reconstruction surgery.

Brand Name
ORTHOBUTTON CL
Common Device Name
NON-ABSORBABLE FIXATION DEVICE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland, or
MDR Report Key10449446
Report Number3006981798-2020-00006
Device Sequence Number3960591
Product Code MBI
UDI-Device Identifier00812444026269
UDI-Public00812444026269
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2024
Device Model NumberRP-OBCL-20-TI
Device Lot Number190151521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;